Table of Contents
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 295146, 3 pages
http://dx.doi.org/10.1155/2013/295146
Research Article

A Sharp Bound for the Čebyšev Functional of Convex or Concave Functions

Department of Mathematics, Faculty of Science, Jerash University, Jerash 26150, Jordan

Received 15 July 2013; Accepted 9 August 2013

Academic Editors: Y. Fu, Y. He, and Y. Shi

Copyright © 2013 Mohammad W. Alomari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A sharp bound for the Čebyšev functional of convex or concave functions is proved.